MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP T7PLUS HOOD W PEELAWAY SHIELD; HOOD, SURGICAL

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP T7PLUS HOOD W PEELAWAY SHIELD; HOOD, SURGICAL
Catalog Number 0416801100
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device not available.
 
Event or Problem Description
The user facility reported that the device had a hair in a sterile t7 hood.It contaminated the entire room.The procedure was completed successfully without a clinically significant delay; no medical intervention or adverse consequences were reported.

Brand Name
T7PLUS HOOD W PEELAWAY SHIELD
Common Device Name
HOOD, SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER SUSTAINABILITY SOLUTIONS-TIJUANA
ave todos los santos no. 10802
col. leandro valle, baja ca
tijuana
Manufacturer Contact
colette chung
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key16239459
Report Number3015967359-2023-00093
Device Sequence Number15054512
Product Code FXY
UDI-Device Identifier37613327465892
UDI-Public37613327465892
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K200493
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0416801100
Device Lot Number20286312
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/02/2022
Initial Report FDA Received Date01/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown